# SDR 39LA20150326130

- Difficulty date: March 26, 2015
- Submitted: March 26, 2015
- Operation: Air carrier
- Aircraft: N602AR
- Make and model: Casa C212CC
- Aircraft serial: 161
- Aircraft time: 31,763 hours, 19,096 cycles
- Engine: Garrtt TPE33110R
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 212152004
- Condition: Chafed
- Location: Rt Wing
- Part time: 31,763 hours, 19,096 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD FLAP FOUND CHAFED & CRACKED UPON INSPECTION.  REPAIRED IAW EO 14022-300 & DWG 14022-2002.
